# SDR UIEA2023070600721

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 93,382 hours, 15,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69B018053
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LWR WING TO BODY FAIRING PANEL SUPPORT BRACKET SKIN CORROSION STA 920 BL0( 1) REMOVE DAMAGE PARTS IAW SRM 51-40-02-0G-0 REV 97. 2) INSTALLED NEW PARTS IAW SRM 51-40-02-0G-0 REV 97, DWG 65B06704 SH2 REV F AND DWG 142U0130 SH1 REV A. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
